# SDR SWIA201438560

- Difficulty date: June 18, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N863AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7487
- Aircraft time: 32,053 hours, 27,401 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LEFT INBD BS 484, FLOORBEAM ANGLE CRACKED.  C-CHECK, R & R FLOORBEAM ANGLE IAW REO.
